Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 268, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2011, 11:35 PM EDT for Erie County, Huron County, Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2011, 11:35 PM EDT (03:35 UTC)
- Expired
- Aug 25, 2011, 12:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 65 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 11:37 PM EDT | TSTM WND DMG | Bellevue, OH | TREE FELL ON HOUSE. |
| Aug 24, 11:50 PM EDT | TSTM WND DMG | Norwalk, OH | LARGE TREES DOWN ACROSS THE CITY. |
| Aug 24, 11:57 PM EDT | TSTM WND GST 60 | 3 E Norwalk, OH | LIMB DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Aug 24, 10:27 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3233 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 5.2
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS51 KCLE 250335
SVRCLE
OHC043-077-250415-
/O.NEW.KCLE.SV.W.0268.110825T0335Z-110825T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1135 PM EDT WED AUG 24 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
HURON COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1215 AM EDT
* AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SANDUSKY TO 18 MILES WEST
OF WILLARD...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORWALK...
FITCHVILLE...
MILAN...
WILLARD...
WAKEMAN...
NEW LONDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4150 8269 4144 8262 4139 8249 4143 8235
4107 8234 4106 8243 4099 8244 4100 8283
4145 8285 4149 8282 4146 8277 4147 8269
4151 8272 4150 8270 4158 8269 4160 8274
4163 8267
TIME...MOT...LOC 0335Z 276DEG 38KT 4150 8271 4106 8300
$$
LAPLANTE2 follow-up statements
576
WWUS51 KCLE 250358
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1158 PM EDT WED AUG 24 2011
OHC043-077-250415-
/O.CON.KCLE.SV.W.0268.000000T0000Z-110825T0415Z/
HURON OH-ERIE OH-
1158 PM EDT WED AUG 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR ERIE AND HURON COUNTIES IN NORTH CENTRAL OHIO...
AT 1137 PM EDT...TRAINED WEATHER SPOTTERS IN BELLVUE REPORTED DOWNED
TREES FROM A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES EAST OF HURON TO
WILLARD...MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...NEW LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4150 8269 4144 8262 4139 8249 4143 8235
4107 8234 4106 8243 4099 8244 4100 8283
4145 8285 4149 8282 4146 8277 4147 8269
4151 8272 4150 8270 4158 8269 4160 8274
4163 8267
TIME...MOT...LOC 0357Z 281DEG 47KT 4144 8232 4100 8261
$$
SCHULER289
WWUS51 KCLE 250419
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT THU AUG 25 2011
OHC043-077-250429-
/O.EXP.KCLE.SV.W.0268.000000T0000Z-110825T0415Z/
HURON OH-ERIE OH-
1219 AM EDT THU AUG 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND HURON COUNTIES IN
NORTH CENTRAL OHIO EXPIRED AT 1215 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4150 8269 4144 8262 4139 8249 4143 8235
4107 8234 4106 8243 4099 8244 4100 8283
4145 8285 4149 8282 4146 8277 4147 8269
4151 8272 4150 8270 4158 8269 4160 8274
4163 8267
TIME...MOT...LOC 0358Z 281DEG 47KT 4143 8230 4099 8259
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:38 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 24, 10:38 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1038 PM EDT WED AUG 24 2011 .SYNOPSIS... A SHARP COLD FRONT WILL CROSS THE REGION TONIGHT AND BE PRECEDED AND ACCOMPANIED BY SOME GUSTY THUNDERSTORMS. COOLER AND DRIER AIR WILL FOLLOW ON THURSDAY AS HIGH PRESSURE BUILDS SOUTH AND EAST ACROSS THE LAKES. FINE LATE SUMMER WEATHER WILL THEN PREVAIL FRIDAY AND ON THROUGH THE WEEKEND AS THE HIGH DRIFTS SLOWLY TO THE EAST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOOKING TOWARD SEVERE WEATHER ROLLING ACROSS THE AREA TONIGHT. WIND AND HAIL BIGGEST RISK...BUT STILL CAN NOT RULE OUT A TORNADO. PARAMETERS STRONG ENOUGH TO WARRANT AN UPGRADE TO A TORNADO WATCH BOX. LINE OF CONVECTION EXTENDS FROM ONTARIO INTO NORTHWEST OHIO AND CENTRAL INDIANA. FOLLOWING THIS ROUND OF STORMS...ACTUAL COLD FRONT WORKS ACROSS THE AREA 09-13Z THURSDAY...AS THERE SHOULD BE A LULL AFTER THE STORMS AND PRIOR TO THE FRONT. MILD NIGHT AS MUCH OF THE NIGHT REMAINS IN THE WARM SECTOR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... CLOUDS SHOULD GRADUALLY MIX OUT THURSDAY MORNING BUT IT MIGHT TAKE A WHILE...ESPECIALLY IN UPSLOPE AREAS SOUTH AND EAST OF CLEVELAND AND OVER NW PA. MAY ALSO SEE ANOTHER SURGE OF WRAPAROUND CLOUDINESS DURING MIDDAY/EARLY AFTERNOON BUT MOST OF THAT SHOULD SLIDE TO OUR NORTH AND EAST...PERHAPS CLIPPING NW PA...BUT ONLY INCLUDED SLIGHT CHANCE POPS THERE. H8 TEMPS FALL TO 12C OR SO THURSDAY AFTERNOON SO TEMPS SHOULD HOLD IN MID/UPPER 70S...BUT ALL IN ALL A VERY COMFORTABLE DAY WITH AMPLE SUNSHINE...EVENTUALLY. OVERALL WEATHER PATTERN WILL BE DICTATED TO A MAJOR DEGREE BY IRENE. WE WILL NOT BE IMPACTED DIRECTLY BY THE TROPICAL SYSTEM...WE ARE WELL WEST OF IT. HOWEVER...IT WILL ACT TO SLOW DOWN THE EASTWARD PROGRESSION OS SYSTEMS UPSTREAM OF OUR CWA. WEAK RIDGING ALOFT WILL BUILD IN ACROSS OHIO THURSDAY NIGHT THROUGH FRIDAY THEN THE RIDGE SHARPENS AS A RESULT OF IRENE/S NORTHWARD MOVEMENT. AS WE GET INTO SATURDAY...THE WEAK SURFACE FRONTAL SYSTEM THAT IS EXPECTED TO WORK ITS WAY SOUTH FROM THE UPPER GREAT LAKES WILL ALL BUT DISSIPATE SINCE OHIO WILL BE IN THE LARGE SCALE SUBSIDENCE TO THE NORTHWEST OF IRENE...THEREBY EXTENDING DRY WEATHER ACROSS THE AREA THROUGH SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... FOR THE REST OF THE WEEKEND...OHIO WILL REMAIN JUST TO THE WEST OF THE CIRCULATION ASSOCIATED WITH IRENE AND THEREFORE WILL STAY UNDER A SURFACE HIGH PRESSURE SYSTEM AND DRY CONDITIONS THROUGH THE PERIOD. AS FAR AS TEMPERATURES...LACK OF CLOUD COVER SHOULD DROP TEMPERATURES AT NIGHT JUST A BIT BELOW NORMALS FOR THIS TIME OF THE YEAR WITHIN A FEW DEGREES OF 60. DAYTIME HIGHS SHOULD RANGE IN THE MID TO UPPER 70S. IN THE MONDAY TO TUESDAY TIME FRAME...I AM A BIT LESS CONFIDENT IN THE TIMING OF THE NEXT WEATHER SYSTEM AND ACCOMPANYING POTENTIAL FOR RAINFALL. MANUAL GRAPHICS SEEM TO FOLLOW MORE OF AN ECMWF SOLUTION WHICH BRINGS THE NEXT BATCH OF RAINFALL TO THE REGION TUESDAY. AT THIS POINT...I PLAN TO FOLLOW THAT LINE OF THOUGHT AND BRING CHANCE POPS TO THE REGION MONDAY NIGHT INTO TUESDAY. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... ALL SITES VFR AT 00Z WITH MAIN THREAT THE TIMING OF A LINE OF SHOWERS/THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WHICH SHOULD EVENTUALLY DEVELOP AND CROSS OUR REGION FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AND OVERNIGHT. ACTIVITY HAS BEEN DELAYED BUT STILL EXPECT SOME DEVELOPMENT SO USED A TEMPO GROUP FOR TS FOR A 2-3 HOUR PERIOD BEGINNING AT 02Z TOL AND 03-04Z AT CLE/ERI. MVFR CEILINGS WILL FOLLOW AFTER FROPA...GRADUALLY THINNING LATER THURSDAY MORNING. THE POTENTIAL FOR STRONG WINDS WILL EXIST WITH THE LINE OF STORMS. OUTLOOK...THURSDAY...VFR/MVFR CIGS. FRIDAY THROUGH MONDAY...MAINLY VFR. && .MARINE... WILL EXTEND THE SMALL CRAFT ADVISORIES THROUGH 4 AM THURSDAY TO ACCOUNT FOR THE STRONG SOUTHERLIES AHEAD OF THE COLD FRONT THIS EVENING...AND THE ASSOCIATED CONVECTION WITH THE FRONT. WAVE ACTION MOSTLY OFFSHORE WITH THE SOUTHERLIES...BUT WINDS STRONG ENOUGH FOR ADVISORIES. WINDS WILL SHIFT TO THE NORTHWEST PRIOR TO DAYBREAK THURSDAY BUT SPEEDS WILL BE IN THE 10-20 KNOT RANGE...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA. LOOK FOR MODERATE NORTHERLIES THROUGH THE WEEKEND...TENDING NORTHEAST AS TIME WEARS ON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>149. && SYNOPSIS...SFM/BUF/ NEAR TERM...SFM/BUF/OUDEMAN SHORT TERM...TAN/BUF/ LONG TERM...TAN/BUF AVIATION...SFM MARINE...SFM
Hazardous weather outlook, Aug 24, 10:28 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EDT WED AUG 24 2011 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-260230- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1028 PM EDT WED AUG 24 2011 ...TORNADO WATCH 805 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-260230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 1028 PM EDT WED AUG 24 2011 ...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 24, 9:46 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EDT WED AUG 24 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-250515- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 946 PM EDT WED AUG 24 2011 A LINE OF SEVERE THUNDERSTORMS WILL AFFECT THE AREA TONIGHT...BETWEEN 10 PM AND 2 AM. DAMAGING WINDS...DANGEROUS LIGHTNING...AND LARGE HAIL ARE POSSIBLE WITH THESE THUNDERSTORMS. THERE IS A POSSIBILITY FOR TORNADOES AS WELL...MAINLY FOR THE EASTERN HALF OF THE AREA...FROM CLEVELAND TO ERIE PA. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR THE ENTIRE AREA...EFFECTIVE UNTIL 5 AM. SCHULER
Local storm report, Aug 24, 11:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1120 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 3 W LUCKEY 41.45N 83.54W
08/24/2011 E60.00 MPH WOOD OH TRAINED SPOTTER
1110 PM TSTM WND GST FINDLAY 41.04N 83.64W
08/24/2011 M58.00 MPH HANCOCK OH ASOS
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 24, 10:11 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 64 min |
| Aug 24, 11:04 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 41 min |
| Aug 24, 11:07 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 53 min |
| Aug 24, 11:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Lucas, Sandusky, Seneca, Wood | 3 hr |
| Aug 24, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Seneca, Wood | 61 min |
| Aug 24, 11:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 11:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 75 min |
| Aug 24, 11:31 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 44 min |
| Aug 24, 11:49 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 71 min |
| Aug 24, 11:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion | 42 min |
| Aug 25, 12:01 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 59 min |
| Aug 25, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit, Wayne | 79 min |
| Aug 25, 12:32 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 3 hr |
| Aug 25, 12:41 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 79 min |
| Aug 25, 1:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 25, 1:12 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Aug 25, 1:27 AM EDT | Tornado Warning | CLE | Trumbull | 25 min |
| Aug 25, 1:31 AM EDT | Areal Flood Warning | CLE | Ashtabula | 3 hr |
| Aug 25, 1:36 AM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.